# SDR GLBA2015010200488

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 38,017 hours, 47,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Low Pressure
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIR STAIR DOOR OPENS REALLY FAST & FOUND THAT THE DOOR SNUBBER PRESS READ 500 PSI.  SERVICED THE AIR STAIR DOOR SNUBBER AS NEEDED IAW MI 52-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
